# SDR SWAA2017090816217

- Difficulty date: September 4, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 66,947 hours, 52,194 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WING NR 1 SLAT DELAMINATED ON TRAILING EDGE INBOARD SIDE.  R & R THE NR 1 SLAT IAW AMM.
